# SDR CALA2025041603901

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 80,452 hours, 29,758 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED R1 SLIDE PACK IAW B737 AMM 25-66-01 TO FOM REQUESTING CLEARANCE TO REINSTALL R1 SLIDE PACK CLEAR TO REINSTALL ORIGINAL DOOR R1 EMERGENCY ESCAPE SLIDE PACK PER GMM 09-25-05. INSTALLED R1 SLIDE PACK IAW B737 AMM 25-66-01. VERIFIED REINSTALLATION OF DOOR R1 ORIGINAL EMERGENCY ESCAPE SLIDE PACK PER GMM 09-25-05.
